# SDR YENA2024010900020

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 05148
- Aircraft time: 43,880 hours, 14,400 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1903, JFK-SJU. 'PASSING 5000 FA CALLED TO REPORT DIRTY SOCKS SMELL SAID THEY WERE LIGHT HEADED AND DIZZY FWD AND AFT GALLEY;COMPLY WITH INFO NOTICE 2017-T015 SECTION A, ISOLATED FAULT TO TYPE 10, (A) 1C PER TSM 05-50-00-810-085-B1 TSM 05-50-00-810-085-D. A/C IS OK FOR SVC.'
